# SDR UPS08853660

- Difficulty date: September 23, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ NO 894-W4-24 RT WING INBOARD FLAP UPPER EXT SURFACE SKIN REPAIR DOUBLER EXT SURFACE GOUGED.  REMOVED AND REPLACED DOUBLER IAW DC8 SRM 57-2-05 FIG 2.
